personal question.. serious answers only please?
I am 30 and last year I had to have a hysterectomy. They left my ovaries but ever since then I have had some problems. First off I am getting more cycts( blood filled ones one time) my sex drive has gone dramaticaly down hill and it has messed up my bladder to where it is hard for me to hold it for a while if I can't get a bathroom soon. I have talked to the doctor and he said there is nothing to do about my sex drive and he may have to take out my ovaries.. Anybody have any suggestions or has anybody else had this problem????
- StormyCLv 51 decade agoFavorite Answer
I think your doctor is right-your ovaries control more of than. If they are sore with cysts, it could be adversely affecting your sex drive. Mine went way up after my hysterectomy at 28 (same reasons as you -with severe bleeding). However, second opinions are always recommended if you are not sure about having a surgery.
- JosephineLv 71 decade ago
I have a slightly different answer for you.
After hysterectomy women suffer from various symptoms like dryness in the vagina, a lower sex drive (more so for those who had their ovaries removed too) bladder problems etc.
The latest for the sex drive problem are testosterone patches given for 24 weeks (the research was published yesterday) and to alleviate the bladder problems and dryness of the vagina one gets hormone suppositories.
I agree with the other writers that you need to get a second opinion from a good reliable understanding gynecologist. Ask your friends talk to other women find out if they are happy with their gyn. and go to him or her (better a her) ask about the hormone testosterone for the sex drive and for the suppositories
A doctor who tells you there is nothing to do is no doctor, sorry..
- 1 decade ago
Your lack of sex drive may be due to hormonal changes, but your uterus does not produce any hormones. If you lose your ovaries you will have to go on hormonal supplements or find some natural replacement options. Reliv I highly recommend. If you started having bladder trouble after your surgery, it is very likely that your doctor accidentally did something to your bladder or ureters during surgery. It is not a normal side effect of hysterectomy. Sometimes retraction can be a bit aggressive in hrad to reach areas and tissue and nerve damage may occur.
- Angry DaisyLv 41 decade ago
You could ask for a referral to a specialist in women's sexual dysfunctions. They can check your hormonal levels and blood flow. While it is much less researched in women than in men, there are new treatments, pharmacological and not, for women. If you had a hysterectomy to help, in part, with cysts, you should definitely go see another physician to get an appropriate treatment that will help you!! Please get a referral before you let your current doctor operate on you again! You deserve to have all of your problems taken seriously and there are treatments for cysts, low sex drive and incontinence (including Kegel exercises which really helped me after childbirth, and medications), that are nonsurgical. Best of luck. Push the issue, stand up for yourself and get a referral. You deserve the best health care you can get. There are also support groups available for women. You are not alone.Source(s): http://www.seekwellness.com/womensexuality/hormona... www.mayoclinic.com/health/bladder-control-problems/WO00117 ribarambles.org/fsd.htm
- How do you think about the answers? You can sign in to vote the answer.
- 1 decade ago
i agree with the person above.
i would get a second opinion from another doctor or nurse at another surgery. Your concerns with your bladder might have something to do with an infection ( UTI ) but it is more likely to be your hysterectomy.
really the only thing you can do is to get another opinion from someone else if you don't like/agree with the opinion your doctor gave you.
- 1 decade ago
I think maybe you should get a second opinion. I dont know why you had the procdure at such a young age, but that is sad. Im sry I dont have any good advice but your in my prayers. God Bless you, I hope the doctor can help you and fast!